Maximum–norm a posteriori error estimates for an optimal control problem

Otárola, Enrique and Rankin, Richard and Salgado, Abner J. (2019) Maximum–norm a posteriori error estimates for an optimal control problem. Computational Optimization and Applications, 73 (3). pp. 997-1017. ISSN 0926-6003

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (3MB) | Preview

Abstract

We analyze a reliable and efficient max-norm a posteriori error estimator for a control-constrained, linear–quadratic optimal control problem. The estimator yields optimal experimental rates of convergence within an adaptive loop. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Item Type: Article
Keywords: Linear–quadratic optimal control problem; Finite element methods; A posteriori error analysis; Maximum–norm
Schools/Departments: University of Nottingham Ningbo China > Faculty of Science and Engineering > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s10589-019-00090-0
Depositing User: QIU, Lulu
Date Deposited: 21 Jun 2019 12:33
Last Modified: 05 Apr 2020 04:30
URI: http://eprints.nottingham.ac.uk/id/eprint/56982

Actions (Archive Staff Only)

Edit View Edit View